# SDR AALA201611289020

- Difficulty date: November 27, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 17,944 hours, 6,565 cycles
- Engine: Iae V2533A5
- Engine time: 17,944 hours, 6,565 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V16040
- Condition: Failed
- Location: Nr 2
- Part time: 17,944 hours, 6,565 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, R, Y
- Precautionary procedure: E, A

## Discrepancy

FLIGHT DIVERTED TO ABQ DUE TO NUMBER 2 ENGINE EGT OVER LIMIT, STALL, AND SHUTDOWN. AN EMERGENCY WAS DECLARED. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED NR 2 ENGINE.
